# SDR IPXA2019020638742

- Difficulty date: February 6, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 53,576 hours, 17,586 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Access Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD ACCESS DOOR EICAS MSG DISPLAYED DEF IAW 52-71-1-1 DMP 52-71-1-1. PERF INSP OF S200 PROX SWITCH AND CLEANED SWITCH & DOOR PLUNGER PER WDM 52-71-14. OPS CK GOOD. BITE ON PSEU PER AMM 32-09-03-001. CKD NORMAL.
